On the semigroup of automaton mappings with finite alphabet

Dömösi Pál: On the semigroup of automaton mappings with finite alphabet. In: Acta cybernetica, (1) 4. pp. 251-254. (1972)

[thumbnail of cybernetica_001_fasc_004_251-254.pdf]
Cikk, tanulmány, mű

Download (566kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1972
Volume: 1
Number: 4
ISSN: 0324-721X
Page Range: pp. 251-254
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38460/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 254. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 01. 13:32
URI: http://acta.bibl.u-szeged.hu/id/eprint/12191

Actions (login required)

View Item View Item